Journal article Open Access

Studies on generalized Yule models

Polito, Federico

We present a generalization of the Yule model for macroevolution in which, for the appearance of genera, we consider point processes with the order statistics property, while for the growth of species we use nonlinear time-fractional pure birth processes or a critical birth-death process. Further, in specific cases we derive the explicit form of the distribution
of the number of species of a genus chosen uniformly at random for each time. Besides, we introduce a time-changed mixed Poisson process with the same marginal distribution as that of the time-fractional Poisson process.

Journal reference: Modern Stochastics: Theory and Applications 6 (1) (2019) 41-55
Files (251.3 kB)
Name Size
251.3 kB Download
Views 41
Downloads 33
Data volume 8.3 MB
Unique views 35
Unique downloads 29


Cite as